MathSciNet Relay Station
MathSciNet bibliographic data
MR423399 (54 #11378) 58C25 (58F99 47H15)
Mallet-Paret, John Negatively invariant sets of compact maps and an extension of a theorem of Cartwright. J. Differential Equations 22 (1976), no. 2, 331–348.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement